Approximate construction of quasiconformal mappings of the circle onto certain domains
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1960), pp. 30-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_2_a2,
author = {B. A. Vertgeim},
title = {Approximate construction of quasiconformal mappings of the circle onto certain domains},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {30--43},
year = {1960},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_2_a2/}
}
B. A. Vertgeim. Approximate construction of quasiconformal mappings of the circle onto certain domains. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1960), pp. 30-43. http://geodesic.mathdoc.fr/item/IVM_1960_2_a2/